# SDR DXTA2009041303588

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 7,287 hours, 4,292 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NOTICED LACK OF RESPONSIVENESS OF FLIGHT CONTROLS FWD AND AFT.  APPLIED HYDRAULIC POWER TO A AND B SYSTEMS. PERFORMED TRAVEL CHECKS. MEASURED LT ELEVATOR 18.8 DEGREES UP AND 14.0 DEGREES DOWN. MEASURED RT ELEVATOR 18.9 DEGREES UP AND 14.1 DEGREES DOWN. CHECKED ELEVATOR CABLE TENSION TO BE 36 LBS. CHECKED ELEVATOR TRAVEL VISUALLY WITH EICAS DISPLAY, AND NO NOTICEABLE PLAY NOTED. SERVICED HYDRAULIC SYSTEMS AND CLOSED ALL ACCESS PANELS. WORK PERFORMED IAW MM 27-30-00. ALL TENSIONS AND TRAVELS NORMAL.
